# SDR AALA202110192818

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,556 hours, 10,163 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4R DOOR HANDLE BROKEN WONT OPEN FROM INSIDE, HANDLE SPINS. RESECURED LOOSE LAVATORY 4R DOOR HANDLE. OPERATIONS CHECK GOOD.
